# SDR SWAA2018050721748

- Difficulty date: April 20, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 6104741
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT COVER HANDLE BROKEN.  R&R HANDLE IAW AMM.
